<< Previous Issue Journal of the Korean Mathematical Society (Vol. 35, No. 2) Next Issue >>
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 259—502
Stability of equivalent programming problems of the multiple objective linear stochastic programming problems
Gyeong-Mi Cho
MSC numbers : 90C15, 90C29, 90C31
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 259—268
Properties of a sequence space $l(s, t)$
E. G. Kwon
MSC numbers : Primary 40A25, Secondary 30D55
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 269—280
The $G$-sequence of a map and its exactness
Jian Zhong Pan, Xinyao Shen, and Moo Ha Woo
MSC numbers : 55P45
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 281—294
Norm estimates on Hardy spaces and multiple singular integrals
Yong-Kum Cho
MSC numbers : Primary 42B30, 42B20
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 295—314
Space-like surfaces with 1-type generalized Gauss map
Soon Meen Choi, U-Hang Ki, and Young Jin Suh
MSC numbers : Primary 53C40, Secondary 53C15
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 315—330
The spherical non-commutative tori
Deok-Hoon Boo, Sei-Qwon Oh, and Chun-Gil Park
MSC numbers : Primary 46L05, 46L87, Secondary 55R15
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 331—340
The arithmetic of Carlitz polynomials
Sunghan Bae
MSC numbers : 12E05, 11A51
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 341—360
Weak type inequality for Poisson type integral operators
Yoon Jae Yoo
MSC numbers : 42B25
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 361—370
Semialgebraic $G CW$ complex structure of semialgebraic $G$ spaces
Dae Heui Park and Dong Youp Suh
MSC numbers : 14P10, 22E99, 57Q91
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 371—386
Nodal solutions of nonlinear elliptic equations in annular domains
Soon Yeun Jang and Dae Hyeon Pahk
MSC numbers : 35B05, 35J60
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 387—398
Decidability and finite direct products
Joohee Jeong
MSC numbers : 03B25, 08A60
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 399—422
Permanents of doubly stochastic kite matrices
Suk-Geun Hwang, Jae-Don Lee, and Hong-Sun Park
MSC numbers : 15A05
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 423—432
The Gibbs measure and coboundary condition
Young-One Kim and Jungseob Lee
MSC numbers : 54H20, 58F03
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 433—447
Orbital Lipschitz stability and exponential asymptotic stability in dynamical systems
Jong-Myung Kim, Young-Hee Kye, and Keon-Hee Lee
MSC numbers : 58F, 54H
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 449—463
On existence of solutions of degenerate wave equations with nonlinear damping terms
Jong Yeoul Park and Jeong Ja Bae
MSC numbers : 35L70, 35L15, 65M60
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 465—490
Fixed point theorems on generalized convex spaces
Hoonjoo Kim
MSC numbers : Primary 54H25, 54C60, 47H10
J. Korean Math. Soc. 1998 Vol. 35, No. 2, 491—502

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd